# SDR ASAA2020060832779

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 20,142 hours, 6,352 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT INOP ON CEILING ABOVE ROW 30. GROUNDED - YES. FOUND LOOSE CONNECTOR. RECONNECT CONNECTOR ON EMER LIGHT ON CEILING ABOVE ROW 30 IAW AMM 33-51-03. OPS CHECK GOOD.
